# SDR ASAA2024013149466

- Difficulty date: January 31, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N843VA
- Make and model: Airbus A320-214
- Aircraft serial: 04814
- Aircraft time: 35,890 hours, 11,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: R2 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT GIRT BAR FITTING HAS EVIDENCE OF CORROSION UNDER PLATE. GROUNDED - YES. REMOVED AND REPLACED R2 DOOR SILL UNDER PLATE OF R2 DOOR AFT GIRT BAR FITTING AT STR 23R BETWEEN FR65R TO FR69R IAW SRM 51-42-11-001/001 AND SRM 51-72-911-002 REV. 147.
